PDA

View Full Version : Is feeling anxious and crabby etc., a symptom?



AndyD
10-11-2006, 07:26 PM
Hello, I've been feeling really anxious, crabby, short tempered and just feeling and thinking like someone other than myself. I'm just wondering if other's get this and if anyone knows if this is a symptom or just me being a whiner...lol. It's not like me at all to be like this and I really don't like it so I can't wait to hear from you all. Thanks for your time.

mnjodette
10-12-2006, 02:36 AM
If what you describe is a symptom, then I think it's one we share. I just had a nasty little conversation (long distance no less) with my supportive and patient husband. That just never happens. But I feel like my nerves are right on the surface all of the time and I'm never sure what emotion is going to bubble over. I'm new to this, too, Andy, and still learning how to cope. Maybe some of the folks who've been living with this longer can give us both some good advice.

KayCee31614
10-12-2006, 04:22 AM
Hi Andy,
I think that it could be. I know there are times when I am very short and I really try not to be. This tends to happen to me for no apparent reason either. This illness can put you under a lot of stress big time and that is the stress is the worst thing that you can have with this illness. I find that when this happens to me, if it is possibe, I go back to bed for a couple of hours and that helps. I hope this helps in some way. Hugs, Kathleen

ButterflyRN
10-12-2006, 07:27 AM
Andy, are you taking prednisone? Prednisone can make you have mood swings.

littlered
10-12-2006, 08:57 AM
I explained my moodiness to my Dr. and he said Prednisone, especially in the doses we take, definitely causes mood swings....esp. angry ones that seem to come out of the blue. But he also said, "Kathy, with all that a lupus patient must go through, I would worry if you DIDN'T get angry or blue sometimes. You're human!"

I try to take a few steps back, remember what I'm really angry or blue about, and apologise where needed. Then I drink a cup of hot tea and forgive myself.

AndyD
10-12-2006, 09:15 AM
Thank you for the responses, but I'm not on prednisone as of yet, so I guess I can't blame it on that...lol. I guess it's like you've all said, the stress can really get to you sometimes.

pooie95
10-13-2006, 01:17 PM
Andy,
I also get anxious from this disease. I notice it as one of my first flare symptoms. It is not due to prednisone, but a symptom of the disease itself. I notice it in the evenings mostly. A low dose of prednisone usually helps, although that can cause other mood changes.